Skip to Content

Join the 'Zyrtec' group to help and get support from people like you.

Zyrtec Questions (Page 6)

 Clear

We found 183 questions associated with the 'Zyrtec' topic.

Does zyrtec affect high blood pressure?

Posted 19 Feb 2010 by pawsum1 1 answer

Has anyone started getting heartburn after taking zyrtec?

Posted 24 Oct 2013 by Bubby9 1 answer

I have taken one zyrtec at night for hives caused by dermagraphism it is helping the hives and itching , I never had heartburn before but the last two days I have been suffering all day.

My child had a severe allergic reaction to the bandage used in the Supprelin kit. Has anyone?

Posted 17 Feb 2015 by JennyMD 1 answer

... experienced this, and if so, how did it resolve? Her entire arm swelled up and turned bumpy red, and even blistered in spots. The doctors are not very helpful, just offering benadryl and Zyrtec.

Is Zyrtec better to take at night or morning?

Posted 15 Apr 2013 by scarignan 1 answer

Does it need to be dissolved in mouth before swallowing?

Is it safe to take 30 mg of Zyrtec a day?

Posted 12 Apr 2014 by Ethrane 1 answer

Can Zyrtec use for several months cause over-drying of the eyes?

Posted 8 Mar 2013 by Aleca 1 answer

I've used Zyrtec daily for the past 4 months and have noticed my eyes over-tearing. Over-tearing is often associated with dry eyes. The excessive tearing started at about the same time as I started using Zyrtec (for Eczema control).

My Zyrtec tablets are out of date by 3 years. Are they still safe to take?

Posted 28 Aug 2014 by albatros 2 answers

My husband was stung by a wasp and his foot is now swollen and painful.

Zyrtec - Can you give dimatapp with Zytec in the same day?

Posted 7 Oct 2012 by SeTaylor 1 answer

!0 year old female with a sinus infection ,also taking 300 mg Omnicef bid.

Medication - Can I take Zyrtec and Tessalon Pearls?

Posted 8 Nov 2012 by MamaTaz 1 answer

I have a bad cold and was given Tessalon Pearls to quiet the cough. I also have grass / weeds allergies and would like to know if this drug interacts with my allergy medicine, Zyrtec.

Son got hives from allergic reaction to omnicef. Would sun exposure make his reaction worse?

Posted 21 Jun 2014 by estevez5 1 answer

He is no longer taking omnicef. Taking zyrtec and benedryl. Already paid for hotel reservations and had prepaid for tickets to water park for this weekend

Zyrtec - bronchitis how does it help?

Posted 15 May 2013 by samanthauntenable 1 answer

Page 1 2 ...4 5 6 7 8 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Hay Fever, Allergic Rhinitis, Urticaria, Hives

Zyrtec Patient Information at Drugs.com

Search this Group